# SDR MWEA020443

- Difficulty date: July 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 45,261 hours, 34,827 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: G

## Discrepancy

AT 31,000 FEET THE AIRCRAFT LOST PRESSURE AND COULD NOT CONTROL IN AUTO OR MANUAL.  MASKS AUTOMATICALLY DEPLOYED.  PERFORMED ADJUSTMENT / TEST CABIN PRESSURE CONTROL REFERENCE 21-32-0-201.  NO DISCREPANCY NOTED.
